National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Applications of Mathematics
Volume:44    Issue:2        Page:81-96
ISSN:0862-7940

How to get Central Limit Theorems for global errors of estimates期刊论文

作者: Berlinet Alain
DOI:10.1023/A:1022240820668

服务链接:
页码: 81-96
出版者: Kluwer Academic Publishers-Plenum Publishers,Springer,Springer Nature B.V
期刊名称: Applications of Mathematics
ISSN: 0862-7940
卷期: Volume:44    Issue:2
语言: English
摘要: The asymptotic behavior of global errors of functional estimates plays a key role in hypothesis testing and confidence interval building. Whereas for pointwise errors asymptotic normality often easily follows from standard Central Limit Theorems, global errors asymptotics involve some additional techniques such as strong approximation, martingale theory and Poissonization. We review these techniques in the framework of density estimation from independent identically distributed random variables, i.e., the context for which they were introduced. This will avoid the mathematical difficulties associated with more complex statistical situations in which these tools have proved to be useful.
相关主题: U -statistics, Fluids, global errors, Poissonization, strong approximation, Mathematics, Applications of Mathematics, Central Limit Theorem, empirical processes, Strong approximation, Global errors, Empirical processes, U-statistics, Analysis, Central limit theorem, Poisson processes, Studies, Confidence intervals, Hypothesis testing,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×